MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS11.5-80B280
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/21/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device has not yet been returned for investigation.Root cause is unknown at this time.
 
Event or Problem Description
During an x-ray it was identified that the right leg was shorter than the left leg.Upon physicians recommendation, prescription was adjusted.It was identified the nail no longer was lengthening.Patient underwent a revision procedure on (b)(6) 2020.
 
Event or Problem Description
Correction to lot # in section d.4.
 
Additional Manufacturer Narrative
The precice stryde was received for functional and visual testing and the reported event was not confirmed.The returned precice stryde was observed and no damage was found.The root cause of the reported event was not identified.Review of the device history record for the nail confirmed that it met all of the required quality inspections.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key10222292
Report Number3006179046-2020-00338
Device Sequence Number10908806
Product Code HSB
UDI-Device Identifier00887517950840
UDI-Public887517950840
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/30/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS11.5-80B280
Device Catalogue NumberPS NAIL A.F.P., 11.5X80X280MM
Device Lot Number9091709AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2020
Supplement Date Received by Manufacturer06/09/2020
Initial Report FDA Received Date07/01/2020
Supplement Report FDA Received Date12/01/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age33 YR